# SDR SWAA2021072031647

- Difficulty date: November 20, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  RT WING UPPER AFT TRAILING EDGE PANEL AFT ATTACH ANGLE HAS CORROSON AT ORSS 404. / REMOVED AND REPLACED RT WING T/E PANEL ATTACH RETAINER ANGLE AT ORSS A04 PER REF B737 SRM 51-45-02-0G-0
